UM

Browse/Search Results:  1-10 of 103 Help

Selected(0)Clear Items/Page:    Sort:
Exponential stability of time delay systems based on intermediate polynomial-based weighted functions Journal article
Applied Mathematics Letters, 2021,Volume: 116
Authors:  Ge,Xiao;  Shi,Chenyang;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Exponential stability  Linear matrix inequality  Lyapunov functional  Time-varying delay  
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
degenerate Jacobi unitary ensemble  double scaling analysis  Hankel determinant  ladder operators  Painlevé equations  random matrix theory  
Galerkin method-based model predictive control for mid-long term voltage stability enhancement Journal article
IET GENERATION TRANSMISSION & DISTRIBUTION, 2020,Volume: 14,Issue: 22,Page: 5302-5309
Authors:  Bingqing Xia;  Hao Wu;  Danfeng Shen;  Xiang Zheng;  Wen Hua;  Yonghua Song
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/04/29
Polynomials  Galerkin Method  Power System Control  Optimisation  Power System Stability  Power System Transient Stability  Polynomial Approximation  Predictive Control  Galerkin Method-based Model Predictive Control  Mid-long Term Voltage Stability Enhancement  Slow Dynamic Elements  Protection Devices  Power System  Mpc  Voltage Stability Control  Prediction Model  Control Scheme  Galerkin Method-based Polynomial Approximation  Mid-long Term System Trajectories  Control Parameters  Polynomial Function  Prediction Accuracy  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
Orthogonal polynomials, bi-confluent Heun equations and semi-classical weights Journal article
Journal of Difference Equations and Applications, 2020,Volume: 26,Issue: 7,Page: 1000-1012
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic  Bi-confluent Heun equation  Orthogonal polynomials  semi-classical  
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Orthogonal polynomials with a semi-classical weight and their recurrence coefficients Journal article
IEEE Access, 2020,Volume: 8,Page: 83916-83925
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Asymptotics  hankel determinant  orthogonal polynomials  semi-classical